Alert archive / Missouri / Flash Flood Watches in 2017

Flash Flood Watch 6, NWS Springfield, MO

May 27, 2017Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri

NWS Springfield, MO issued this flash flood watch at May 27, 2017, 11:21 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at May 27, 2017, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 27, 2017, 11:21 AM CDT (16:21 UTC)
In effect from
May 27, 2017, 1:00 PM CDT
Expired
May 28, 2017, 3:02 AM CDT
In force
14 hr
Issued by
NWS Springfield, MO
Flood severity
None
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3187 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

512 
WGUS63 KSGF 271621
FFASGF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Springfield MO
1121 AM CDT Sat May 27 2017

...Excessive Rainfall Possible This Afternoon and Tonight...

.At midday...Showers and thunderstorms had begun to develop along
a warm front currently situated across southern Missouri. Given
the upper level pattern...the potential exists for these storms to
begin training along the front from west to east later this
afternoon into tonight. Overall...the area can expect rainfall
amounts in the one to two inch range with localized amounts of up
to 4 inches possible.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280030-
/O.NEW.KSGF.FF.A.0006.170527T1800Z-170528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
1121 AM CDT Sat May 27 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH 7AM CDT SUNDAY MORNING...

The National Weather Service in Springfield has issued a

* Flash Flood Watch for portions of southeast Kansas and 
  Missouri, including the following areas, in southeast Kansas, 
  Bourbon, Cherokee, and Crawford. In Missouri, Barry, Barton, 
  Benton, Camden, Cedar, Christian, Dade, Dallas, Dent, Douglas, 
  Greene, Hickory, Howell, Jasper, Laclede, Lawrence, Maries, 
  McDonald, Miller, Morgan, Newton, Oregon, Ozark, Phelps, Polk, 
  Pulaski, Shannon, St. Clair, Stone, Taney, Texas, Vernon, 
  Webster, and Wright. 

* Through 7 AM CDT Sunday morning

* Multiple rounds of showers and thunderstorms will track along a
  frontal boundary situated across the region this afternoon into
  tonight. Rainfall amounts of 1 to 2 inches are likely with
  localized heavier amounts of up to 4 inches possible. 

* This rainfall will lead to the potential for flash flooding of
  low-lying areas including low water crossings as well as rapid 
  rises on creeks and streams. Those camping on gravel bars or 
  floating area rivers should be especially cautious as streams 
  and rivers can rise very quickly.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Gaede
2 follow-up statements
315 
WGUS63 KSGF 280308
FFASGF

Flood Watch
National Weather Service Springfield MO
1008 PM CDT Sat May 27 2017


KSZ073-097-101-MOZ055>058-066>071-077>081-089-280415-
/O.CAN.KSGF.FF.A.0006.000000T0000Z-170528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Dade-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, 
Lockwood, and Meinert
1008 PM CDT Sat May 27 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast Kansas and
Missouri has been cancelled. 

$$

MOZ082-083-088-090>098-101>106-281200-
/O.CON.KSGF.FF.A.0006.000000T0000Z-170528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Texas-Dent-Jasper-Greene-Webster-Wright-Newton-Lawrence-Christian-
Douglas-Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Joplin, Carthage, Springfield, Marshfield, Northview, Seymour, 
Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, 
Neosho, Aurora, Mount Vernon, Marionville, Nixa, 
Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Anderson, Noel, Goodman, South West City, 
Pineville, Rocky Comfort, Monett, Madry, Cassville, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
1008 PM CDT Sat May 27 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

The Flash Flood Watch continues for

* Portions of south central Missouri and southwest Missouri, 
  including the following areas, in south central Missouri, 
  Dent, Howell, Oregon, Shannon, and Texas. In southwest 
  Missouri, Barry, Christian, Douglas, Greene, Jasper, Lawrence, 
  McDonald, Newton, Ozark, Stone, Taney, Webster, and Wright. 

* Until 7 AM CDT Sunday

* Multiple rounds of showers and thunderstorms producing
  torrential rainfall will impact far southern Missouri generally
  south of Highway 60 along the Missouri Arkansas border into
  early Sunday morning. Storm total rainfall amounts will range
  from one to three inches with locally higher amounts in excess
  of five inches.  

* This excessive rainfall will lead to flash flooding of streams,
  low lying and poor drainage areas including low water 
  crossings. Those camping along area streams and rivers should be
  especially cautious as streams and rivers can rise very 
  quickly.
  
  Dangerous flash flooding will impact some areas along the 
  Arkasas border. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

&&

$$

Foster
583 
WGUS63 KSGF 280802
FFASGF

Flood Watch
National Weather Service Springfield MO
302 AM CDT Sun May 28 2017

MOZ082-083-088-090>098-101>106-280915-
/O.CAN.KSGF.FF.A.0006.000000T0000Z-170528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Texas-Dent-Jasper-Greene-Webster-Wright-Newton-Lawrence-Christian-
Douglas-Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Joplin, Carthage, Springfield, Marshfield, Northview, Seymour, 
Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, 
Neosho, Aurora, Mount Vernon, Marionville, Nixa, 
Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Anderson, Noel, Goodman, South West City, 
Pineville, Rocky Comfort, Monett, Madry, Cassville, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
302 AM CDT Sun May 28 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of south central Missouri and
southwest Missouri has been cancelled. 

$$

Hatch

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at May 27, 6:15 AM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, May 27, 6:15 AM CDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
615 AM CDT Sat May 27 2017

.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Sat May 27 2017

Plenty of instability is already in place as noted by a supercell
that moved across the Missouri and Arkansas line early this
morning. Last night's sounding showed around 3500 J/kg of CAPE
above a strong capping inversion. Hail up to golf balls in size
were reported and the best CAPE values and lapse rates are not
expected until this afternoon.

Surface low pressure moving east over the plains, an approaching
upper level trough, a 30 mph low level jet nosing into the region,
surface dew points in the upper 60s to middle 70s, CAPE values in
excess of 4000 J/kg and steep lapse rates will all contribute to
the potential for a significant severe weather outbreak across the
Ozarks and southeastern Kansas this afternoon and into this
evening.

The amount of instability and expected updraft strengths are
conducive to very large to giant hail production. Current thoughts
are for baseball size or larger hail with the strongest storms.
Thunderstorm wind gusts in excess of 60 mph and a few tornadoes
will also be possible.

The convection early this morning will likely leave boundaries
across the area, which will potentially act to enhance storms and
rotation this afternoon. Another concern would be the development
of a significant cold pool with this system. It would not be out
of the question that at some point this system develops a
derecho-like nature (squall line with widespread wind damage
potential) that would move across the region, taking advantage of
the instability in place across the area today. Additionally, 0-3
km bulk shear vectors orientated towards the east at 30-40 knots
would support mesovortex tornado potential with any portions of
the line bowing towards the east.

The Moderate Risk area from SPC was expanded to the west this
morning and now includes all of the Missouri Ozarks and
southeastern Kansas through tonight.

.LONG TERM...(Sunday through Friday)
Issued at 223 AM CDT Sat May 27 2017

Some lingering storms will remain across parts of the Mark Twain
National forest region of the Ozarks early Sunday. However, these
storms will be moving to the east as the upper level trough
finally slides through the region.

An upper level ridge will develop along the Rockies which will act
to keep the region in upper level northwesterly flow through the
first part of next week. This will bring fairly nice weather to
the area for Memorial Day. The only fly in the ointment for next
week will be any pieces of energy that will rotate around a
persistent upper low that will remain across the Great Lakes
region for most of next week. Any wave that moves across the
Plains could produce a shower or storm. As a result, scattered
precipitation will be possible Wednesday through the end of next
week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 607 AM CDT Sat May 27 2017

MVFR visibilities will remain possible early this morning with
scattered MVFR ceilings for the entire morning.

Severe thunderstorms with strong wind gusts and possibly hail are
then expected from late this afternoon into this evening. MVFR and
brief IFR can be expected with these storms.

Once the storms end later tonight, ceilings will then lower as a
cold front passes through the region. IFR appears increasingly
likely by late tonight.

South winds today will become gusty in the afternoon before
shifting to the southwest and then northwest behind that passing
cold front tonight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Schaumann
Hazardous weather outlook, May 27, 5:54 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
554 AM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
554 AM CDT Sat May 27 2017

...Severe Thunderstorms Likely This Afternoon and Evening...

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Significant Thunderstorm wind damage risk.
  Significant Lightning risk.

DISCUSSION...

  Strong to severe storms will develop and impact the Ozarks this
  afternoon into tonight as very strong instability and wind
  shear develop ahead of a cold front.

  A line of thunderstorms producing widespread damaging wind
  gusts appears increasingly likely. Gusts over 75 mph will be
  possible. Tornadoes will also be possible with any portions of
  the line which bow towards the east. If this line of storms
  materializes, there will be the potential for power outages.

  There will also be the potential for some supercell
  thunderstorms, especially this afternoon and early this
  evening as storms initially begin to develop. If these
  supercells do form, hail up to the size of baseballs, damaging
  winds, and tornadoes will all be possible.

  Along with the risk for severe thunderstorms, frequent
  lightning and locally heavy rainfall can be expected. Localized
  flooding of low water crossings will be possible where the
  heavier rainfall occurs.

  Those with outdoor plans this afternoon and tonight are urged
  to pay close attention to the weather and have a plan in place
  to move to a sturdy shelter when severe weather threatens.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  A few lingering strong to severe storms will impact portions of
  south central Missouri Sunday morning before the system moves
  completely through the region. Large hail and damaging winds
  will be the primary concern.

  The next chance of storms comes towards the end of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will be needed this afternoon and tonight
  for most of the Missouri Ozarks and southeastern Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch/Schaumann

In the hours before

Special weather statement, May 27, 9:43 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
943 AM CDT SAT MAY 27 2017

MOZ067-271530-
St. Clair MO-
943 AM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR COUNTY
UNTIL 1030 AM CDT...

At 943 AM CDT, Doppler radar was tracking a strong thunderstorm near
Osceola, or 18 miles northeast of El Dorado Springs, moving east at
40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Truman Lake...                    Osceola...
Lowry City...                     Roscoe...
Vista...                          Harper...
Iconium...                        Monegaw Springs...

LAT...LON 3821 9351 3820 9350 3802 9351 3794 9377
      3810 9390 3821 9378 3820 9356 3822 9357
TIME...MOT...LOC 1443Z 250DEG 35KT 3806 9376

Frye
Special weather statement, May 27, 11:02 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
1102 AM CDT SAT MAY 27 2017

MOZ057-069-070-080-081-271645-
Dallas MO-Camden MO-Miller MO-Laclede MO-Pulaski MO-
1102 AM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS...MILLER...
NORTHWESTERN LACLEDE...WESTERN PULASKI AND CAMDEN COUNTIES UNTIL 1145
AM CDT...

At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Camdenton, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lake of The Ozarks State Park...  Ha Ha Tonka State Park...
Lake of The Ozarks...             Waynesville...
Osage Beach...                    Camdenton...
Richland...                       Lake Ozark...
Crocker...                        Iberia...
St. Elizabeth...                  Saint Elizabeth...
Macks Creek...                    Linn Creek...
Tuscumbia...                      Stoutland...
Bagnell...                        Brumley...
Freedom...                        Kaiser...

This includes Interstate 44 between mile markers 137 and 155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3834 9229 3832 9225 3834 9222 3833 9219
      3817 9219 3816 9218 3798 9218 3766 9227
      3780 9265 3788 9308 3796 9307 3834 9241
TIME...MOT...LOC 1601Z 232DEG 22KT 3796 9264

Frye

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:07 PM CDTSevere Thunderstorm WarningSGFCrawford53 min
May 27, 12:56 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford49 min
May 27, 1:22 PM CDTFlash Flood WarningSGFCherokee, Crawford4 hr
May 27, 1:30 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford45 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFCherokee51 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningSGFCherokee51 min
May 26, 11:29 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald61 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 2:41 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark64 min
May 27, 3:44 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon61 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:04 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan41 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min

Nearby

Flash Flood Watches in Missouri, 2017Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.